# SDR 99ZZZX2155

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9907K
- Make and model: Bell 206B
- Aircraft serial: 2040
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: A700ZC7
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELAY INTERMITTENT.  REMOVED AND REPLACED.
